Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Liu, Wenbin, Neittaanmaki, P., Tiba, Dan (2000) On the structural optimization problems. Comptes Rendus De L Academie Des Sciences Serie I-Mathematique, 331 (1). pp. 101-106. ISSN 0764-4442. (doi:10.1016/S0764-4442(00)00316-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16328)
This list was generated on Thu Dec 9 02:21:01 2021 GMT.